# SDR QXEA9700143

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Inoperative
- Location: Cargo Comp
- Part time: 4,680 hours
- Component: Dhav, 82522710001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SMOKE DETECTOR IN THE CARGO COMPARTMENT WON'T TEST.  REPLACED NR 2 SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.
